# SDR DALA2025112508573

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 97,490 hours, 12,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO BURNING OIL ODOR FOLLOWED BY THE APPEARANCE OF A WHITE HAZE. AFTER LANDING RECEIVED PACK 1 ECAM MESSAGE. CORRECTIVE ACTION: FOUND PACK 1 FAILED. PLACED ACM ON MEL AND THEN REPLACED ACM. OPS CHECK GOOD. MEL AND PLACARD REMOVED. (7933836)
